# SDR LR7A2020121302647

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 67,254 hours, 33,927 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Condition: Out Of Limits
- Location: Prop Pump
- Component: Pump
- Component part number: 7143257
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J

## Discrepancy

DURING SCHEDULED FLIGHT, NR 2 ENGINE LOW PROP FLUX OUT OF LIMITS.  ENGINE SHUT DOWN, FUEL DUMPED.  REPLACED NR 2 PROP PUMP HOUSING.
